MAUDE Adverse Event Report: ABBOTT VASCULAR HT COMMAND 18; GUIDE WIRE

ABBOTT VASCULAR HT COMMAND 18; GUIDE WIRE
Model Number 1013753
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that prior to use, a cardiomems sensor delivery catheter was advanced over a hi-torque command 18 guide wire, but resistance was felt between the two devices during advancement and removal.The device was not used and there was no patient involvement.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual, dimensional and functional inspection were performed on the returned guide wire.The reported difficulty to advance/position and remove were unable to be confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Based on the review of similar incident(s) there is no indication of a lot specific product quality issue.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Na.

Brand Name
HT COMMAND 18
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10344393
Report Number2024168-2020-06320
Device Sequence Number11612712
Product Code DQX
UDI-Device Identifier08717648211980
UDI-Public08717648211980
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number1013753
Device Catalogue Number1013753
Device Lot Number0031761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOMEMS SENSOR